Hi doctor. I had sex with my fiance on the 5th day of my period. On a safer side, I took an I-pill. On the 5th day from I-pill, I witnessed little heavy brown discharge followed by regular bleeding as in periods. So technically I have had my periods twice in a gap of 5 days. Is this normal or should we be concerned? What can be the impact? Would this give me any long term side effects?
Like the answers? Chat privately for 24 hours with the doctor of your choice
IPill is an emergency contraceptive pill. when ECPills are taken they bring about a period withing few days of the intake.....signifying that pregnancy has been prevented.
BUT these iPills are having a large dose of progesterone and hence they also cause menses cycle disturbance for a few months.......
so the heavy brownish discharge you got after taking pills was a withdrawal bleed due to iPill and it was expected. If you had taken the iPill after consultation with a gynecologist , you would be advsied about it and the effect of iPill on future menses cycles.......But as you might have got it without a consultation, you were not aware of it
SO be ready to face them.....If you are to be married soon, please consult a gynecologist for contraceptive advice. The best contraceptive would be REGULAR ORAL CONTRACEPTIVE PILLS which come in 21,24, or 28 pill packs. Please consult a Gynecologist about how to take them.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.